# SDR HEEA092083

- Difficulty date: December 31, 2003
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 7,241 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupler
- Part number: MS21924W4
- Condition: Broken
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE THE OIL COOLER CAUTION LIGHT ILLUMINATED. MAINTENANCE FOUND A UNION BROKEN CAUSING THE LOSS OF ALL HYDRAULIC FLUID.  REPLACED UNION AND UTILITY HYDRAULIC PUMP.
